# SDR CA021029011

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 23,588 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Part number: 85210240007
- Condition: Sheared
- Location: Airstair
- Component: Upper Strut Ass, Dhav, DHC8311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT AIRSTAIR DOOR SUPPORT STRUT SHEARED. FWD SUPPORT STRUT CRACKED. BOTH SUPPORT STRUTS REPLACED.
